# SDR CA030716006

- Difficulty date: July 13, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 15,828 hours
- Engine: Pwa PT6A34
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Strut
- Part number: VALC3W1005
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED TRAILING EDGE SKIN APROX 9 INCHES LONG AT LOWER END OF STRUT ON THE BOTTOM SIDE.
